# SDR CA090728006

- Difficulty date: July 27, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Boeing 767-3Y0
- Aircraft time: 71,181 hours
- Engine: Pwa PW4060
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Chafed
- Location: Pitot Line
- Component: Pitot Line, Boeing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEAK IN ELEVATOR FEEL PITOT LINE LOCATED ON RT SIDE OF ACFT ABOVE LAVATORY AT R2 DOOR.  THIS LEAK WAS FOUND WHEN CARRYING OUT A PITOT SYS TEST.  THE MX CREW WERE UNABLE TO GET THE DESIRED AIRSPEED AND THUS BEGAN TROUBLESHOOTING THE SYS.  PREVIOUS STATUS MESSAGES : "ELEVATOR FEEL" NOTED AT THIS POINT THE LEAK WAS FOUND.  AUX PITOT 2 PRESSURE AND DRAIN TUBES REPAIRED IAW PP B767-27-38737 AND B767-27-38738.  AFFECTED TUBE MPN: 233T9110-608(TUBE) AND 233T9110-614 (TUBE) LEAK IS BELIEVED TO BE CAUSED BY CHAFING BY THE BRACKET AND BOLT HOLDING THIS LINE IN PLACE.  EVIDENCE OF CHAFING FOUND ON THE BOLT AND BRACKET. REF L4584853
